# SDR CA190415015

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,045 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M250383129
- Condition: Arced
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED A WINDSHIELD CONTROL CAUTION LIGHT ALONG WITH THE WINDSHIELD HEAT CIRCUIT BREAKER AND LEFT WINDOW HEAT CIRCUIT BREAKER POPPED. FURTHER INTO THE FLIGHT WHEN THE #1 ENGINE INTAKE BYPASS WAS SELECTED THE #1 ENGINE INTAKE ADAPTER HEAT AND PUSHER SYSTEM FAIL ILLUMINATED. THE FLIGHT CONTINUED TO BASE AND LANDED WITHOUT ISSUE. NO EMERGENCY DECLARED. THERE WAS NO PREVIOUS HISTORY FOR ANY OF THESE ISSUES. MAINTENANCE TROUBLESHOOTING TRACED THE SOURCE OF THE SNAGS TO THE DISCOVERY OF SEVERAL BURNED AND SEVERED WIRES UNDER THE LAV FLOOR AREA. WIRE DAMAGE LOCATION X39.00   STR 30S. IT IS UNDETERMINED IF THE WIRES HAD PREVIOUS DAMAGE OR WHAT CAUSED THE SHORT IN THAT AREA. BOMBARDIER HAS INSTRUCTED THE BASE TO CARRY OUT THE WIRING REPAIRS AS PER STANDARD PRACTICE. WIRING AND PARTS ARE BEING SOURCED. THE 9 WIRES AFFECTED ARE AS FOLLOWS: 3000-40A-16-1, 3000-98A-20-1, 3041-4B-12-1, 3041-7B-12-1, 2730-0821A-20-1, 3000-97A-20-1, 3410-0871A-20-1, 3041-5B-12-1, 3041-6B-12-1. A/C HOURS: 20772 A/C CYCLES: 19518 (TC# 20190415015)
